The adjacency dimension of graphs

Sergio Bermudo, José M. Rodríguez, Juan A. Rodríguez-Velázquez, José M. Sigarreta

Abstract


It is known that the problem of computing the adjacency dimension of a graph is NP-hard. This suggests finding the adjacency dimension for special classes of graphs or obtaining good bounds on this invariant. In this work we obtain general bounds on the adjacency dimension of a graph G in terms of known parameters of G. We discuss the tightness of these bounds and, for some particular classes of graphs, we obtain closed formulae. In particular, we show the close relationships that exist between the adjacency dimension and other parameters, like the domination number, the location-domination number, the 2-domination number, the independent 2-domination number, the vertex cover number, the independence number and the super domination number.


Keywords


Adjacency dimension, metric dimension, location-domination number, independence number, super domination number

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2496.07a

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications